# SDR SWAA2025081594505

- Difficulty date: July 23, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO  DOOR CUTOUT LOWER MAIN SILL WEB BS 794+4, WL 156,  RBL 18.  LOWER MAIN SILL WEB BS 794 TO BS 847, RBL 18 WAS REPLACED ON CARD TTG8Q0146N47.
